# SDR LR7A2025121603798

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 43,183 hours, 28,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 2024T40050
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2CHECK UNDER JOB CARD HB5303, FOUND RH FORWARD FUSELAGE RIB CRACKED AT FS156.75, RBL54, WL246. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 1001337203
